Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Can flu irregular bleeding ?

hi, i have been on loestrin 24 fe for 2 years and have always had a normal period while on the pill. I just stopped my period 6 days ago (which is when i was supposed to stop). about 3 days ago, i had diarrhea , aches , fever , all symptoms of a stomach flu . i wasnt worried until last night when i started my period again. this has never happened to me before. i am feeling better now (the flu is gone), I just can t figure out why i m having another period. can the flu cause this?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query
I am unable to figure out why u had skipped periods but the flu woudnt have caused the bleeding. Meet a gynaec and get yourself tested for the same. An ultrasound scan with cbc is the way to go. If you have no immediate concern and u are better then i suggest u calm down
Have a healthy living
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor